# SDR SWIA201231887

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 30,445 hours, 43,125 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL COMING FROM AFT CABIN.  SMELL SLOWLY DISSIPATED ONCE CABIN LIGHTS WERE TURNED OFF.  (FLT 7799)  REPLACED SIDEWALL LIGHT FIXTURE AT SEAT 7D IN REFERENCE TO EMB 120 AMM.  P/N: BC1-0047-005  S/N OFF: N/A.
